On ergodic averages for parabolic product flows

Alexander I. Bufetov, Boris Solomyak

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We consider a direct product of a suspension flow over a substitution dynamical system and an arbitrary ergodic flow and give quantitative estimates for the speed of convergence for ergodic integrals of such systems. Our argument relies on new uniform estimates of the spectral measure for suspension flows over substitution dynamical systems. The paper answers a question by Jon Chaika.

Original languageEnglish
Pages (from-to)675-690
Number of pages16
JournalBulletin de la Societe Mathematique de France
Volume146
Issue number4
DOIs
StatePublished - 2018

Bibliographical note

Publisher Copyright:
© 2018 Societe Mathematique de France. All rights reserved.

Keywords

  • Hölder continuity
  • Spectral measure
  • Substitution dynamical system

Fingerprint

Dive into the research topics of 'On ergodic averages for parabolic product flows'. Together they form a unique fingerprint.

Cite this